# SDR UALA2009110403412

- Difficulty date: November 1, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 33,369 hours, 7,321 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483581
- Part serial: 87
- Condition: Scratched
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2L WINDOW SCRATCHES OUT OF LIMITS.  FOUND DEPTH OF SCRATCH AT .0061 INCH.  REPLACED WINDOW.
